# SDR COEA2020020611811

- Difficulty date: December 6, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411224
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 100016 HEAVY CHECK COE/MINOR REPAIR: FLOORBEAM 30 UPPER SURFACE HAS MULTIPLE AREAS OF LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
